# SDR CALA0800965

- Difficulty date: October 13, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N24702
- Make and model: Boeing 737724
- Aircraft serial: 28763
- Aircraft time: 35,711 hours, 11,598 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL ROWS OF EMERGENCY EXIT LIGHTS ARE INOPERATIVE.  ISOLATED TO AFT GALLEY OVERHEAD BATTERY PACK.  REMOVED AND REPLACED AFT GALLEY OVERHEAD BATTERY PACK, ALL EMERGENCY LIGHTS CHECK NORMAL.
